# SDR V0XD2014070312636

- Difficulty date: July 3, 2014
- Submitted: July 4, 2014
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N14162
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500808
- Aircraft time: 27,558 hours, 15,989 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525422001
- Condition: Corroded
- Location: Frame 62
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR SUPPORT AT FRAME 62 CORRRODED.  R & R LT FLOOR SUPPORT IAW SRM 51-40-02, 5140-04, 51-40-06, SWPM 20-21-00.
